The laplacian operator on a Riemann surface
Compositio Mathematica, Volume 31 (1975) no. 1, pp. 83-107.
@article{CM_1975__31_1_83_0,
     author = {Patterson, S. J.},
     title = {The laplacian operator on a {Riemann} surface},
     journal = {Compositio Mathematica},
     pages = {83--107},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {1},
     year = {1975},
     zbl = {0321.30020},
     mrnumber = {384702},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1975__31_1_83_0/}
}
TY  - JOUR
AU  - Patterson, S. J.
TI  - The laplacian operator on a Riemann surface
JO  - Compositio Mathematica
PY  - 1975
DA  - 1975///
SP  - 83
EP  - 107
VL  - 31
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1975__31_1_83_0/
UR  - https://zbmath.org/?q=an%3A0321.30020
UR  - https://www.ams.org/mathscinet-getitem?mr=384702
LA  - en
ID  - CM_1975__31_1_83_0
ER  - 
%0 Journal Article
%A Patterson, S. J.
%T The laplacian operator on a Riemann surface
%J Compositio Mathematica
%D 1975
%P 83-107
%V 31
%N 1
%I Noordhoff International Publishing
%G en
%F CM_1975__31_1_83_0
Patterson, S. J. The laplacian operator on a Riemann surface. Compositio Mathematica, Volume 31 (1975) no. 1, pp. 83-107. http://archive.numdam.org/item/CM_1975__31_1_83_0/

[1] Elstrodt, J.: Über das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene bei Fuchsschen Gruppen zweiter Art. Dissertation, München, 1969.

[2] Elstrodt, J.: Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. I. Math. Ann. 203 (1973) 295-330.II. Math. Z. 132 (1973) 99-134.III. Math. Ann. 208 (1974) 99-132. | MR | Zbl

[3] Elstrodt, J. und Roelcke, W.: Über das wesentliche Spektrum zum Eigenwertproblem der automorphen Formen. Manuscripta Math. 11 (1974) 391-406. | MR | Zbl

[4] Gel'Fand, I.M.: Automorphic functions and the theory of representations. Proc. Int. Cong. Math. Stockholm, 1962. | MR | Zbl

[5] Gel'Fand, I.M., Graev, M.I. and Pyatetskii-Shapiro, I.I.: Representation theory and automorphic functions. W. B. Saunders, 1969. | MR | Zbl

[6] Patterson, S.J.: The limit set of a Fuchsian group. To appear in 'Acta Mathematica'. | MR | Zbl

[7] Patterson, S.J.: On the cohomology of Fuchsian groups. To appear in 'Glascow M.J. | MR | Zbl

[8] Patterson, S.J.: A lattice point problem in hyperbolic space. To appear in 'Mathematika' 22 (1975) 81-88. | MR | Zbl

[9] Roelcke, W.: Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. I. Math. Ann. 167 (1966) 292-337.II. Math. Ann. 168 (1967) 261-324. | MR | Zbl

[10] Selberg, A.: Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Indian Math. Soc. 20 (1956) 47-87. | MR | Zbl

[11] Selberg, A.: Discontinuous groups and harmonis analysis. Proc. Int. Cong. Math. Stockholm, 1962.

[12] Watson, G.N.: Asymptotic expansions of hypergeometric functions. Camb. Phil. Trans. XXII (1918) 277-308.